# SDR HNAA2009052800162

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8102
- Aircraft serial: 340
- Aircraft time: 34,168 hours, 40,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL371BPEGPL
- Condition: Inoperative
- Location: Cabin
- Part time: 34,168 hours, 40,362 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST TWO EMERGENCY LIGHT AT ROW 8 AND 9 FLOOR LAMP INOP.  REMOVED AND REPLACED LIGHT BULB.
